MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; VISION SYSTEM CART

INTUITIVE SURGICAL, INC DA VINCI SP; VISION SYSTEM CART
Model Number 380941-45
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse found errors 40068 and 310 in the logs pointed to auxiliary video processor (avp) and replaced the part to resolve the reported issue.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The avp was analyzed and found to have no issues related to the reported event.The avp was installed in a working system where the board worked successfully.The complaint was confirmed based on the field evaluation.As a result of these findings, no root cause could be attributed to the reported event.
 
Event or Problem Description
It was reported that during a training/demo of the da vinci system, error 317 was observed during the power-on self test.The error could be overridden; however, after powering down the system, error 40068 occurred.The technical support engineer (tse) reviewed the error log and identified that the issue pointed to the auxiliary video processor (avp) node.There was no report of patient involvement.

Brand Name
DA VINCI SP
Common Device Name
VISION SYSTEM CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24710123
Report Number2955842-2026-19052
Device Sequence Number17655673
Product Code NAY
UDI-Device Identifier00886874114742
UDI-Public(01)00886874114742
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380941-45
Device Catalogue Number380941
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown